This is really quite gross, so I apologize.
I have been taking estrostep FE for over a year now. For about the first 9 months or more, my periods were EXTREMELY light, and I mean extremely. I only had to wear pantyliners. They are still very light, but in the past few months, my periods are just clots of blood. I didn't really pay attention to it at first, but when that was all that was coming out of me, I got grossed out, not to mention it brings along a lot of very painful cramps. I'm planning on going to the OBGYN at the end of this month to start my gardasil vaccinations, and I was thinking that maybe switching to a lower dose pill would lessen these blood clots and give me a more regular period. I'm going to ask her when I get there, but do you think this maybe stop the extreme clotting?
Posts: 59 | From: USA | Registered: Aug 2004
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.